# SDR UIEA200700432

- Difficulty date: October 3, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 96,396 hours, 21,086 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2566A30A
- Part serial: 91079
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AT ROTATION STICK SHAKER CAME ON AND STAYED ON UNTIL LANDING.  VR SPEED WAS 129 KNOTS.  REMOVED AND REPLACED LEFT AOA SENSOR AND STALL WARNING COMPUTER IAW 27-30-01, OPS CHECKED NORMAL IAW 27-30-00.
